Hyperactive thyroid

Hi .. following on from my last post 2 months ago.. my overactive thyroid was diagnosed nearly 30 years ago .. controlled with high doses of carbomizole. Taken off them for a while but came back.. so my old school endo left me on 5mg carbomizole one every other day supported by my doctor.... checking liver and bloods every year..now 52yrs old......plodded on pretty well..but the anxiety it created has always risen itself from time to time, but dealt with it. Looking back low levels of tsh and higher t4 coincided with stress, but always told results normal...I know different now... Old doctor left and new doctor, who never met me, wanted me off them.. as quickly as possible.against my wishes... old symptoms returned, different from my normal anxiety.. extreme tiredness, surges in my chest..nausea,tsh dropped and t4 rose.. but still in range..eventually i had enough so changed doctor..she still wanted me off them, but agreed to continue 1 ever 4 days..things settled for 8 months until end of summer 16 when I clearly was not sustaining levels and readings showed t4 tipped to overactive.. she agreed I now fitted the rules!! to increase them.. tried straight back to 1 every other day, but after two weeks felt so sick I backed off and went to one every 3 days....... 8 weeks on my t4 is down from 22.7 to 18.21. And my tsh up from 0.60 to 0.68 (negligible). T3 5.6..However these are not my optimal levels which I am trying to get back to.. Optimal are tsh 1.4 ish and t4 ..15 ish. not massively out but Sadly felt absolutely rubbish last 3 months.. anxiety, nausea,shaky, lost over 2 stone as no appetite and nausea eating. i hoped increasing slowly would help as always sensitive to med changes.. but still feeling awful..Had vit d ,ferritin, B12, serum ,folate checked..All ok bar vit d which was 40.. B12 was 642... ok.ish .but hope to increase if i can get others sorted..Am yet to supplement vit d .lab ranges used are tsh .30 to 5...and t4 .. 11 to 22....t3 3.10 to 6.80.. shall I stick with 1 every 3 till next bloods or up to one every other.. just dread it causing more nausea ! As this makes me more anxious.. Any comments are much appreciated xx thank you for reading x

1 Reply

oldestnewest
  • Also meant to ask.. do you think the nausea is readjusting to the carbomizole ? After being on a slightly lesser dose for 10 Months? Problem is now the anxiety has been given a free reign so to speak, it confuses symptoms. I get adrenalin rushes when the letterbox goes, or a floor board creeks.. that does not help ! I confess i feel very vulnerable at present..Thank you x

You may also like...